# SDR AU960829

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310Q
- Engine: Cont IO470V
- Propeller: Mcauly 3AF32C87
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Mis Mfg
- Location: Outer Wing Sys
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING END RIB NOT RIVETTED TO THE MAIN SPAR - SUSPECT RIVETS NOT INSTALLED AT MANUFACTURE
